Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 140, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jun 27, 2007, 4:11 AM CDT for Ector County, Midland County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2007, 4:11 AM CDT (09:11 UTC)
- Expired
- Jun 27, 2007, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Whole counties
Counties Ector County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 12 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2399 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1715 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 270915 FFWMAF TXC135-329-271215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 411 AM CDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN ECTOR COUNTY IN WEST TEXAS... SOUTHWESTERN MIDLAND COUNTY IN WEST TEXAS... * UNTIL 715 AM CDT * AT 407 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING AT BUSINESS 20 AND 1788 FROM THUNDERSTORMS THAT PREVIOUSLY MOVED THROUGH THE AREA. ALTHOUGH HEAVY RAIN IS NOT EXPECTED THROUGH THE REST OF THE MORNING IT MAY STILL TAKE SEVERAL MORE HOURS FOR FLOOD WATERS TO RECEDE. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARFIELD... ...EAST ODESSA...MISSION DORADO...MIDLAND INTERNATIONAL AIRPORT VICINITY LAW ENFORCEMENT OFFICIAL HAVE CLOSED BUSINESS 20 AND 1788. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. LAT...LON 3196 10195 3166 10194 3167 10239 3192 10240 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:53 AM CDT, 18 minutes earlier.
Area forecast discussion, Jun 27, 3:53 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 353 AM CDT WED JUN 27 2007 .DISCUSSION... NLY MID LEVEL FLOW REMAINS IN PLACE THRU TONIGHT WITH STRONG RIDGE ACRS WRN NM WHILE PESKY UPPER LOW REMAINS ACRS SRN PLAINS. THUS ANY SHRTWV TROF/S ON BACKSIDE OF LOW OR TRACKING S-SE FROM NERN NM WHILE HAVE CHANCE TO MOVE INTO CWFA...MAINLY IN THE E AND W... ESPECIALLY WITH MID LEVEL MST AXIS TRAPPED WITHIN RIDGE. HEAVY RAIN THIS MORNING HAS HELPED TO COOL THE COLUMN AND HAVE SIDED TOWARD THE COOLER MET GUIDANCE FOR HIGHS TODAY/THURSDAY. PW/S NEAR 1.5 STILL SUPPORT POTENTIAL FOR HVY RAIN. UPPER LOW MEANDERS AROUND N/CNTRL TX WITH RIDGE HOLDING ACRS NM THRU FRI..THEN THE RIDGE SHOWS SIGNS OF DEVELOPING FARTHER E BRINGING AN END TO RECENT THE FAVORABLE SHRTWV TROF TRACK. OF INTEREST...UNOFFICIALLY THE 93 MPH WIND GUST AT 1219 AM THIS MORNING AT KMAF BREAKS THE PREVIOUS RECORD GUST OF 86 MPH IN FEB OF 1960. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 85 69 84 67 / 30 40 30 30 CARLSBAD NM 95 70 94 69 / 20 30 20 20 DRYDEN TX 91 71 89 69 / 40 40 30 20 FORT STOCKTON TX 90 70 90 67 / 20 40 30 20 GUADALUPE PASS TX 88 66 86 62 / 40 40 30 30 HOBBS NM 93 68 92 67 / 20 30 20 20 MARFA TX 87 62 86 58 / 40 40 40 30 MIDLAND INTL AIRPORT TX 88 68 87 68 / 20 30 30 30 ODESSA TX 89 70 89 67 / 20 30 30 30 WINK TX 94 71 94 69 / 20 30 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Jun 27, 4:03 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 403 AM CDT WED JUN 27 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-280915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 403 AM CDT WED JUN 27 2007 /303 AM MDT WED JUN 27 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. STORMS ARE MORE LIKELY ACROSS THE DAVIS AND GUADALUPE MOUNTAINS AND ADJACENT PLAINS AND THE WESTERN LOW ROLLING PLAINS AND THE LOWER TRANS PECOS. THE MAIN THREAT WITH THESE STORMS WILL BE HEAVY RAIN AND CONSEQUENTLY...FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 27, 1:57 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
157 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST BIG SPRING 32.25N 101.48W
06/27/2007 E60 MPH HOWARD TX PUBLIC
1255 AM TSTM WND GST 8 S BIG SPRING 32.13N 101.48W
06/27/2007 E70 MPH HOWARD TX TRAINED SPOTTER
WINDS GREATER THAN 70 MPH WERE BENDING MESQUITE TREES IN
HALF
1202 AM TSTM WND GST PINE SPRINGS 31.89N 104.81W
06/27/2007 M71 MPH CULBERSON TX ASOS
1236 AM HAIL N GREENWOOD 32.03N 101.90W
06/27/2007 E0.88 INCH MIDLAND TX TRAINED SPOTTER
1210 AM TSTM WND GST ANDREWS 32.32N 102.55W
06/27/2007 E0 MPH ANDREWS TX BROADCAST MEDIA
ROOF BLOWN OFF BLDG ONTO POWER LINES
1238 AM TSTM WND GST ANDREWS 32.32N 102.55W
06/27/2007 M59 MPH ANDREWS TX EMERGENCY MNGR
1200 AM TSTM WND DMG LAMESA 32.73N 101.96W
06/27/2007 DAWSON TX LAW ENFORCEMENT
TREES UPROOTED
1130 AM TSTM WND DMG LAMESA 32.73N 101.96W
06/26/2007 DAWSON TX LAW ENFORCEMENT
HORSE TRAILOR BLOWN ACROSS ROAD
1140 AM TSTM WND GST WINK 31.76N 103.15W
06/26/2007 M67 MPH WINKLER TX ASOS
1202 AM TSTM WND GST ODESSA 31.85N 102.37W
06/27/2007 M63 MPH ECTOR TX ASOS
1208 AM TSTM WND GST ODESSA 31.85N 102.37W
06/27/2007 M62 MPH ECTOR TX TRAINED SPOTTER
PETE FROM WEST ODESSA MEASURED 62 MPH
1110 AM TSTM WND DMG SEMINOLE 32.72N 102.65W
06/26/2007 GAINES TX AMATEUR RADIO
BACKUP GENERATORS POWER OUT COMPLETELY, RADIO TOWERS DOWN
MAJOR ACCIDENTS ACROSS COUNTY
1116 AM TSTM WND DMG SEMINOLE 32.72N 102.65W
06/26/2007 GAINES TX AMATEUR RADIO
GAINES COUNTY REQUESTING EMS/FIRE ASSISTANCE FROM HOBBS
1114 AM TSTM WND DMG SEAGRAVES 32.94N 102.57W
06/26/2007 GAINES TX PUBLIC
MEDIA VIEWVER REPORTED TREEES DOWN, ROOF DAMAGE, HORSE
TRAILERS FLIPPED OVER TREELIMBS THROUGH COMPANY VEHICLE
1114 AM TSTM WND DMG SEMINOLE 32.72N 102.65W
06/26/2007 GAINES TX AMATEUR RADIO
300FT RADIO TOWER GOT KNOCKED OVER ONTO A CHURCH AND 3
INCH TREE LIMBS RIPPED OFF OF TREES
1130 AM TSTM WND GST ANDREWS 32.32N 102.55W
06/26/2007 M59 MPH ANDREWS TX ASOS
&&
JGUDMESTLocal storm report, Jun 27, 2:04 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST TATUM 33.26N 103.32W
06/26/2007 M78.00 MPH LEA NM TRAINED SPOTTER
SUSTAINED WIND SPEED OF 52 MPH...GUST TO 78 MPH IN TATUM.
POWER OUTAGES HAVE BEEN REPORTED.
1110 PM TSTM WND DMG SEMINOLE 32.72N 102.65W
06/26/2007 GAINES TX AMATEUR RADIO
BACKUP GENERATORS POWER OUT COMPLETELY, RADIO TOWERS DOWN
MAJOR ACCIDENTS ACROSS COUNTY
1114 PM TSTM WND DMG SEAGRAVES 32.94N 102.57W
06/26/2007 GAINES TX PUBLIC
MEDIA VIEWVER REPORTED TREEES DOWN, ROOF DAMAGE, HORSE
TRAILERS FLIPPED OVER TREELIMBS THROUGH COMPANY VEHICLE
1114 PM TSTM WND DMG SEMINOLE 32.72N 102.65W
06/26/2007 GAINES TX AMATEUR RADIO
300FT RADIO TOWER GOT KNOCKED OVER ONTO A CHURCH AND 3
INCH TREE LIMBS RIPPED OFF OF TREES
1116 PM TSTM WND DMG SEMINOLE 32.72N 102.65W
06/26/2007 GAINES TX AMATEUR RADIO
GAINES COUNTY REQUESTING EMS/FIRE ASSISTANCE FROM HOBBS
1130 PM TSTM WND DMG LAMESA 32.73N 101.96W
06/26/2007 DAWSON TX LAW ENFORCEMENT
HORSE TRAILOR BLOWN ACROSS ROAD
1130 PM TSTM WND GST ANDREWS 32.32N 102.55W
06/26/2007 M59.00 MPH ANDREWS TX ASOS
1140 PM TSTM WND GST WINK 31.76N 103.15W
06/26/2007 M67.00 MPH WINKLER TX ASOS
&&
JGUDMESTLocal storm report, Jun 27, 2:34 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
234 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST TATUM 33.26N 103.32W
06/26/2007 M78.00 MPH LEA NM TRAINED SPOTTER
0900 PM TSTM WND GST GLADIOLA 33.26N 103.18W
06/26/2007 E70.00 MPH LEA NM TRAINED SPOTTER
60 TO 70 MPH WINDS EST. IN GLADIOLA.
0955 PM TSTM WND GST LOVINGTON 32.95N 103.35W
06/26/2007 M73.00 MPH LEA NM TRAINED SPOTTER
1015 PM TSTM WND DMG ARTESIA 32.85N 104.43W
06/26/2007 EDDY NM TRAINED SPOTTER
60 MPH EST. GUSTS. LAWN FURNITURE BLOWN AROUND YARD.
1016 PM TSTM WND GST SEAGRAVES 32.94N 102.57W
06/26/2007 E65.00 MPH GAINES TX FIRE DEPT/RESCUE
1026 PM TSTM WND DMG HOBBS 32.73N 103.16W
06/26/2007 LEA NM BROADCAST MEDIA
HIGH WINDS AND POWER OUTAGES ACROSS HOBBS.
1026 PM TSTM WND DMG LAKEWOOD 32.62N 104.35W
06/26/2007 EDDY NM TRAINED SPOTTER
40-50 MPH SUSTAINED WITH GUSTS TO 60 MPH EST. WIND DAMAGE
TO PORCH.
1039 PM TSTM WND GST SEMINOLE 32.72N 102.65W
06/26/2007 M98.00 MPH GAINES TX ASOS
1115 PM TSTM WND DMG LAMESA 32.73N 101.96W
06/26/2007 DAWSON TX LAW ENFORCEMENT
HORSE TRAILER BLOWN OUT TO THE STREET.
1125 PM TSTM WND DMG 7 ESE ANDREWS 32.28N 102.44W
06/26/2007 ANDREWS TX PUBLIC
60-70MPH EST. GUSTS. HEAVY SPARE TIRE BLOWN AROUND YARD.
1142 PM TSTM WND DMG ANDREWS 32.32N 102.55W
06/26/2007 ANDREWS TX LAW ENFORCEMENT
TREE UPROOTED IN ANDREWS. RPTD BY ECTOR SO.
0102 AM TSTM WND DMG MIDLAND 32.00N 102.08W
06/27/2007 MIDLAND TX PUBLIC
TREE UPROOTED
0108 AM TSTM WND DMG MIDLAND 32.00N 102.08W
06/27/2007 MIDLAND TX BROADCAST MEDIA
ROOF BLOWN OFF MOBILE HOME AT EITHER WEST COUNTY ROAD 150
OR 54 AND FM 1788.
0117 AM TSTM WND GST FORT STOCKTON 30.89N 102.89W
06/27/2007 M66.00 MPH PECOS TX ASOS
0123 AM TSTM WND DMG PECOS 31.41N 103.50W
06/27/2007 REEVES TX BROADCAST MEDIA
TREES AND POWER LINES DOWN.
1246 AM TSTM WND GST BIG SPRING 32.25N 101.48W
06/27/2007 M59 MPH HOWARD TX AWOS
1234 AM TSTM WND GST PECOS 31.41N 103.50W
06/27/2007 E64 MPH REEVES TX TRAINED SPOTTER
1245 AM FLASH FLOOD MIDLAND 32.00N 102.08W
06/27/2007 MIDLAND TX TRAINED SPOTTER
18 INCHES OF WATER IN THE UNDERPASS ON BUSINESS 20 AND FM
1788
1123 PM TSTM WND DMG SEMINOLE 32.72N 102.65W
06/26/2007 GAINES TX TRAINED SPOTTER
POWERLINES DOWN ALL OVER...TRAILER HOUSE BLOWN DOWN...EOC
ON BATTERY POWER...300 FOOT RADIO TOWER DOWN AS WELL AS
SEVERAL OTHER TOWERS.
&&
RGOULDLocal storm report, Jun 27, 2:59 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
259 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND GST 7 NW MIDLAND INTERNATIO 32.01N 102.27W
06/27/2007 M82.00 MPH MIDLAND TX NWS EMPLOYEE
82 MPH WIND BLEW PART OF A LARGE SYCAMORE TREE FROM THE
NE SIDE OF HOUSE OVER THE ROOF TO SE SIDE OF HOUSE.
1207 AM TSTM WND GST MIDLAND INTERNATIONAL A 31.94N 102.19W
06/27/2007 M69.00 MPH MIDLAND TX ASOS
63 TO 69 MPH GUSTS AT KMAF
1214 AM TSTM WND GST MIDLAND 32.00N 102.08W
06/27/2007 E80.00 MPH MIDLAND TX TRAINED SPOTTER
1219 AM TSTM WND GST MIDLAND INTERNATIONAL A 31.94N 102.19W
06/27/2007 M93.00 MPH MIDLAND TX ASOS
1248 AM TSTM WND DMG MIDLAND 32.00N 102.08W
06/27/2007 MIDLAND TX PUBLIC
WINDS BROKE WINDOW IN APARTMENT COMPLEX SENDING GLASS 15
FT INTO APT.
0100 AM TSTM WND GST PINE SPRINGS 31.89N 104.81W
06/27/2007 M61.00 MPH CULBERSON TX ASOS
&&
RGOULDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:01 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 59 min |
| Jun 26, 10:36 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 54 min |
| Jun 26, 10:44 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| Jun 26, 10:58 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 62 min |
| Jun 26, 11:23 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 67 min |
| Jun 26, 11:34 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 56 min |
| Jun 26, 11:36 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Jun 26, 11:42 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 63 min |
| Jun 26, 11:43 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 62 min |
| Jun 26, 11:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 62 min |
| Jun 26, 11:48 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 57 min |
| Jun 26, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 64 min |
| Jun 26, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 64 min |
| Jun 26, 11:59 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 61 min |
| Jun 27, 12:02 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 58 min |
| Jun 27, 12:14 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 27, 12:23 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 65 min |
| Jun 27, 12:28 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 47 min |
| Jun 27, 12:33 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Jun 27, 12:34 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 42 min |
| Jun 27, 12:36 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 54 min |
| Jun 27, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 64 min |
| Jun 27, 12:43 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 62 min |
| Jun 27, 12:53 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 67 min |
| Jun 27, 12:54 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 66 min |
| Jun 27, 1:09 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 66 min |
| Jun 27, 1:14 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 27, 1:24 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 66 min |
| Jun 27, 1:26 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Jun 27, 1:27 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 63 min |
| Jun 27, 1:48 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 57 min |
| Jun 27, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Reeves | 64 min |
| Jun 27, 2:24 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 66 min |
| Jun 27, 2:29 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 61 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.